# SDR FDEA201710022821

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778411210
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER INSIDE FWD CARGO COMPT AFT BULKHEAD LOWER AREA, FR38.2 TO FR39 STR 45R. REMOVED AND REPLACED DAMAGED SECTION OF STR 45R FROM FR38.2 TO FR39 IAW SRM 53-10-14 FIG 208. MAJOR REPAIR.
